# SDR CA100819010

- Difficulty date: August 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piagio P180
- Aircraft time: 5,573 hours, 4,137 cycles
- Engine time: 1,474 hours, 1,201 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Condition: Loose
- Location: Prop Gov
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE PROPELLER CARBON BLOCK ASSEMBLIES THE PRIMARY GOVERNOR HIGH RPM RETURN SPRING WAS FOUND UNCLIPPED FROM THE PRIMARY GOVERNOR INPUT ARM.   THIS SPRING IS DESIGNED TO MOVE THE PROPELLER INPUT LEVER TO THE HIGH RPM PITCH IN THE EVENT PROPELLER CONTROL CABLE FAILURE.  THIS SPRING WAS RE-CLIPPED TO THE INPUT LEVER AND GROUND RUNS PERFORMED SATISFACTORY. REVIEW OF THE PHOTOS WILL INDICATE THAT THE SPRING HAD BEEN IN THE POSITION FOR A PERIOD OF TIME BEFORE IT HAD BEEN DISCOVERED.  (FAA SDR 2010091100196/2010FA0000883)
